zbMATH — the first resource for mathematics

Global stability of a class of Nicholson’s blowflies model with patch structure and multiple time-varying delays. (English) Zbl 1197.34165
Summary: This paper is concerned with a class of the generalized Nicholson’s blowflies models with patch structure and multiple time-varying delays. Under suitable conditions, we present a new proof to establish some criteria for global stability of the positive equilibrium of this model. Moreover, we give an example to illustrate our main result.

34K60 Qualitative investigation and simulation of models involving functional-differential equations
34K20 Stability theory of functional-differential equations
34K21 Stationary solutions of functional-differential equations
92D25 Population dynamics (general)
Full Text: DOI
[1] Gurney, W.S.; Blythe, S.P.; Nisbet, R.M., Nicholsons blowflies (revisited), Nature, 287, 17-21, (1980)
[2] Li, WanTong; Fan, YongHong, Existence and global attractivity of positive periodic solutions for the impulsive delay nicholsons blowflies model, J. comput. appl. math., 201, 55-68, (2007) · Zbl 1117.34065
[3] Kocic, V.L.; Ladas, G., Oscillation and global attractivity in the discrete model of nicholsons blowflies, Appl. anal., 38, 21-31, (1990) · Zbl 0715.39003
[4] Kulenovic, M.R.S.; Ladas, G.; Sficas, Y.S., Global attractivity in nicholsons blowflies, Comput. math. appl., 18, 925-928, (1989) · Zbl 0686.92019
[5] Kulenovic, M.R.S.; Ladas, G.; Sficas, Y.S., Global attractivity in population dynamics, Appl. anal., 43, 109-124, (1992) · Zbl 0754.34078
[6] Nicholson, A.J., An outline of the dynamics of animal populations, Austral. J. zool., 2, 9-25, (1954)
[7] Lia, Jingwen; Du, Chaoxiong, Existence of positive periodic solutions for a generalized nicholson’s blowflies model, J. comput. appl. math., 221, 226-233, (2008) · Zbl 1147.92031
[8] Yi, T.S.; Zou, X., Global attractivity of the diffusive Nicholson blowflies equation with Neumann boundary condition: A non-monotone case, J. differential equations, 245, 11, 3376-3388, (2008) · Zbl 1152.35511
[9] Oliveira, J.J., Global asymptotic stability for neural network models with distributed delays, Mathematical and computer modelling, 50, 1-2, 81-91, (2009) · Zbl 1185.34107
[10] Smith, H.L., ()
[11] Hale, J.K.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Springer-Verlag New York · Zbl 0787.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.